# SDR 2009FA0000302

- Difficulty date: March 16, 2009
- Submitted: April 17, 2009
- Operation: General aviation
- Aircraft: N151AD
- Make and model: Snias AS350B
- Aircraft serial: 1173
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 702A30550001
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOSE NUT WOULD TORQUE DOWN BUT LINE WAS STILL LOOSE AND LEAKED.  A LINE REMOVE FROM ANOTHER HELICOPTER WORKED FINE.  NEW LINES INSTALLED AND LINE THAT WAS INSTALLED PRIOR AND LEAKED WAS FITTED TO THE NEW TEE AND WORKED FINE.  AT TOTAL OF (3) NEW LINES WERE FITTED TO THE NEW TEE AND ALL LEAKED.  THE SAME LINES WERE ALL TRIED ON ANOTHER HELICOPTER AND LEAKED THERE ALSO.  THE TEE WITH THE LAST LINE STILL INSTALLED WAS RETURNED TO MFG FOR THE ANALYSIS.  (2) OTHER HOSES OF THE SAME PN WERE REJECTED DUE TO A COATING ON THE METAL CONNECTIONS, WOULD BREAK APART INTO FINE FLAT PIECES AND FLY AROUND AND WENT INTO THE HOSES.  (K)
